# SDR SWIA201437685

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 33,073 hours, 44,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FORWARD EXTERNAL EMERGENCY LIGHT IS BURNED OUT.  R & R RT OVERWING EMERGENCY LIGHT BULB AND REFLECTOR IAW AMM.
